MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER
Lot Number 0033514467
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a farapulse pulmonary vein isolation, a torflex transseptal guiding sheath was selected for use.When the staff member opened the device packaging, it was noted the front of the packaging tore abnormally.The staff questioned the integrity of the sterility of the product and decided to open a replacement kit.The procedure was completed successfully.No patient complications occurred.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
The device was returned for analysis, and a section of the packaging was returned (original packaging not returned, only udi label torn off returned).During visual inspection, no issues with sheath, dilator or guidewire were noted.The devices passed flushing tests.The reported allegation was not confirmed as although a section of the packaging was returned, it is considered insufficient evidence to conclude that there was a failure associated with the packaging.
 
Event or Problem Description

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20558552
Report Number2124215-2024-67779
Device Sequence Number16944172
Product Code DYB
UDI-Device Identifier00685447005391
UDI-Public00685447005391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Lot Number0033514467
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/24/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown